| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stent dislodged.A 2.75 x 48mm synergy xd was selected for use.During insertion, the stent got caught and dislodged in the watchdog when the stent was insert through a watchdog device outside the patient.The procedure was completed successfully with another watchdog and stent.There were no patient complications reported.